# SDR UF6A980210

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2077000
- Condition: Failed Test
- Location: Pax Door
- Part time: 12,467 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FORWARD PASSENGER DOOR EVACUATION SLIDE FAILED BATTERY FUNCTION TEST.  MAINTENANCE REMOVED AND REPLACED EVACUATION SLIDE.  (M)
